Journal of the Mathematical Society of Japan

Sheaves on $\mathcal T$-topologies

Mário J. EDMUNDO and Luca PRELLI

Full-text: Open access

Abstract

The aim of this paper is to give a unifying description of various constructions of sites (subanalytic, semialgebraic, o-minimal) and consider the corresponding theory of sheaves. The method used applies to a more general context and gives new results in semialgebraic and o-minimal sheaf theory.

Article information

Source
J. Math. Soc. Japan, Volume 68, Number 1 (2016), 347-381.

Dates
First available in Project Euclid: 25 January 2016

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1453731544

Digital Object Identifier
doi:10.2969/jmsj/06810347

Mathematical Reviews number (MathSciNet)
MR3454562

Zentralblatt MATH identifier
1375.18068

Subjects
Primary: 18F20: Presheaves and sheaves [See also 14F05, 32C35, 32L10, 54B40, 55N30]
Secondary: 18F10: Grothendieck topologies [See also 14F20]

Keywords
sheaf theory Grothendieck topologies

Citation

EDMUNDO, Mário J.; PRELLI, Luca. Sheaves on $\mathcal T$-topologies. J. Math. Soc. Japan 68 (2016), no. 1, 347--381. doi:10.2969/jmsj/06810347. https://projecteuclid.org/euclid.jmsj/1453731544


Export citation

References

  • A. Aizenbud and D. Gourevitch, Schwartz functions on Nash manifolds, Int. Math. Res. Not. IMRN, 5 (2008).
  • A. Aizenbud and D. Gourevitch, The de Rham theorem and Shapiro lemma for Schwartz functions on Nash manifolds, Israel J. Math., 177 (2010), 155–188.
  • E. Baro and M. Otero, Locally definable homotopy, Ann. Pure Appl. Logic, 161 (2010), 488–503.
  • A. Berarducci, O-minimal spectra, infinitesimal subgroups and cohomology, J. Symb. Logic, 72 (2007), 1177–1193.
  • A. Berarducci, Cohomology of groups in o-miniml structures: acyclicity of the infinitesimal subgroup, J. Symb. Logic, 74 (2009), 891–900.
  • E. Bierstorne and D. Milmann, Semianalytic and subanalytic sets, Publ. I. H. E. S., 67 (1988), 5–42.
  • J. Bochnak, M. Coste and M. F. Roy, Real algebraic geometry, Ergebnisse der Math., 36, Springer-Verlag, Berlin, 1998.
  • M. Coste, An introduction to o-minimal geometry, Dip. Mat. Univ. Pisa, Dottorato di Ricerca in Matematica, Istituti Editoriali e Poligrafici Internazionali, Pisa, 2000.
  • M. Coste and M. F. Roy, La topologie du spectre réel, in Ordered fields and real algebraic geometry, Contemp. Math., 8 (1982), 27–59.
  • H. Delfs, Homology of locally semialgebraic spaces, Lecture Notes in Math., 1484, Springer-Verlag, Berlin, 1991.
  • H. Delfs and M. Knebusch, Locally semi-algebraic spaces, Lecture Notes in Math., 1173, Springer-Verlag, Berlin, 1985.
  • J. Denef and L. van den Dries, $p$-adic and real subanalytic sets, Ann. of Math. (2), 128 (1988), 79–138.
  • L. van den Dries, Tame topology and o-minimal structures, London Math. Society Lecture Notes Series, 248, Cambridge University Press, Cambridge, 1998.
  • L. van den Dries, A. Macintyre and D. Marker, The elementary theory of restricted analytic fields with exponentiation, Ann. of Math. (2), 140 (1994), 183–205.
  • L. van den Dries and C. Miller, On the real exponential field with restricted analytic functions, Israel J. Math., 85 (1994), 19–56.
  • L. van den Dries and C. Miller, Geometric categories and o-minimal structures, Duke Math. J., 84 (1996), 497–540.
  • L. van den Dries and P. Speissegger, The real field with convergent generalized power series, Trans. Amer. Math. Soc., 350 (1998), 4377–4421.
  • L. van den Dries and P. Speissegger, The field of reals with multisummable series and the exponential function, Proc. London Math. Soc., 81 (2000), 513–565.
  • M. Edmundo, G. Jones and N. Peatfield, Sheaf cohomology in o-minimal structures, J. Math. Logic, 6 (2006), 163–179.
  • M. Edmundo and L. Prelli, Poincaré - Verdier duality in o-minimal structures, Ann. Inst. Fourier Grenoble, 60 (2010), 1259–1288.
  • R. Engelking, General Topology, Sigma Series in Pure Mathematics, 6, Heldermann Verlag, Berlin, 1989.
  • R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1958.
  • E. Hrushovski and Y. Peterzil, A question of van den Dries and a theorem of Lipshitz and Robinson; not everything is standard, J. Symb. Logic, 72 (2007), 119–122.
  • B. Iversen, Cohomology of sheaves, Universitext Springer-Verlag, Berlin, 1986.
  • P. T. Johnstone, Stone spaces, Cambridge Studies in Advanced Math., 3, Cambridge University Press, Cambridge, 1982.
  • M. Kashiwara and P. Schapira, Sheaves on manifolds, Grundlehren der Math., 292, Springer-Verlag, Berlin, 1990.
  • M. Kashiwara and P. Schapira, Moderate and formal cohomology associated with constructible sheaves, Mémoires Soc. Math. France, 64 (1996).
  • M. Kashiwara and P. Schapira, Ind-sheaves, Astérisque, 271 (2001).
  • M. Kashiwara and P. Schapira, Categories and sheaves, Grundlehren der Math., 332, Springer-Verlag, Berlin, 2006.
  • G. Morando, An existence theorem for tempered solutions of $\mathcal{D}$-modules on complex curves, Publ. Res. Inst. Math. Sci., 43 (2007), 625–659.
  • G. Morando, Tempered solutions of $\mathcal{D}$-modules on complex curves and formal invariants, Ann. Inst. Fourier, 59 (2009), 1611–1639.
  • L. Lipshitz and Z. Robinson, Overconvergent real closed quantifier elimination, Bull. London Math. Soc., 38 (2006), 897–906.
  • A. Pillay, Sheaves of continuous definable functions, J. Symb. Logic, 53 (1988), 1165–1169.
  • L. Prelli, Sheaves on subanalytic sites, Phd Thesis, Universities of Padova and Paris 6, 2006.
  • L. Prelli, Sheaves on subanalytic sites, Rend. Sem. Mat. Univ. Padova, 120 (2008), 167–216.
  • L. Prelli, Conic sheaves on subanalytic sites and Laplace transform, Rend. Sem. Mat. Univ. Padova, 125 (2011), 173–206.
  • L. Prelli, De Rham theorem for Schwartz functions on Nash manifolds, Israel J. Math., 197 (2013), 131–137.
  • L. Prelli, On the homological dimension of o-minimal and subanalytic sheaves, Portugaliae Math., 67 (2010), 403–411.
  • G. Tamme, Introduction to étale cohomology, Universitext Springer-Verlag, Berlin, 1994.
  • A. Wilkie, Model completeness results for expansions of the ordered field of real numbers by restricted Pfaffian functions and the exponential function, J. Amer. Math. Soc., 9 (1996), 1051–1094.